MathSciNet Relay Station
MathSciNet bibliographic data
MR2099406 60J80 (60J65)
Kyprianou, A. E. Asymptotic radial speed of the support of supercritical branching Brownian motion and super-Brownian motion in ${\bf R}\sp d$. Markov Process. Related Fields 11 (2005), no. 1, 145–156.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement